# SDR ASAA2023082244732

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 20,595 hours, 6,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SEAT 17F - EMERGENCY EXIT SIGN IS MISSING THE COVER FOR THE LIGHT. GROUNDED - YES. REPLACED EXIT SIGN LIGHT COVER REF AMM 33-25-00. AC OK FOR SVC.
